# SDR SWAA2023020289460

- Difficulty date: January 7, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW STA 807 TO STA 827 AT LEVEL STR 18R AND WL 198 AT AFT CARGO COMPARTMENT 2023-36433<[01] REPLACED WEB-INTERCOSTAL LOCATED BTW STA 794 TO STA 847 AT LEVEL STR 18R AND WL 198 AT AFT CARGO COMPARTMENT. IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9; DRAWING 146A8110 REV: - ; DRAWING 146A8111 REV: - AND DRAWING DRAWING 146A8113 REV: A MATERIAL USED: 7075T6 0.040? P.O: 2021 152040 SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
